Journal of the Mathematical Society of Japan

Solutions of the Dirichlet problem on a cone with continuous data

Hidenobu YOSHIDA and Ikuko MIYAMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 50, Number 1 (1998), 71-93.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1225376788

Digital Object Identifier
doi:10.2969/jmsj/05010071

Mathematical Reviews number (MathSciNet)
MR1484612

Zentralblatt MATH identifier
0907.31001

Subjects
Primary: 31B20: Boundary value and inverse problems
Secondary: 35J25: Boundary value problems for second-order elliptic equations

Citation

YOSHIDA, Hidenobu; MIYAMOTO, Ikuko. Solutions of the Dirichlet problem on a cone with continuous data. J. Math. Soc. Japan 50 (1998), no. 1, 71--93. doi:10.2969/jmsj/05010071. http://projecteuclid.org/euclid.jmsj/1225376788.


Export citation